# SDR 2007UALA00935

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 47,206 hours, 17,293 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Inoperative
- Location: Door 2r Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE LIGHT DOOR 2R DOES NOT ILLUM WHEN ARMED.   [06-14-07]   CHANGED LIGHT UNIT - NO HELP.  REPLACED LIGHT BASE OPS CHECK NORMAL.   REPLACED PROX SWITCH S10220 FOR ULTIMATE FIX.
